# SDR AALA202505165503

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N446AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10770
- Aircraft time: 13,422 hours, 3,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30665915
- Part serial: M31257
- Condition: No Test
- Location: Zone 800
- Part time: 15,470 hours, 4,130 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR EMERGENCY POWER SUPPLY UNIT FAULT SHOWN DURING TESTING. REPLACED L4 DOOR SLIDE RAFT PER TASK CARD 26L00025011 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNIT SYSTEM .
